Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/330223
Type: Artigo
Title: Piecewise Linear Differential Systems Without Equilibria Produce Limit Cycles?
Piecewise linear differential systems without equilibria produce limit cycles?
Author: Llibre, Jaume
Teixeira, Marco Antonio
Abstract: In this article, we study the planar piecewise differential systems formed by two linear differential systems separated by a straight line, such that both linear differential have no equilibria, neither real nor virtual. When the piecewise differential system is continuous, we show that the system has no limit cycles. But when the piecewise differential system is discontinuous, we show that it can have at most one limit cycle.
In this article, we study the planar piecewise differential systems formed by two linear differential systems separated by a straight line, such that both linear differential have no equilibria, neither real nor virtual. When the piecewise differential sy
Subject: Limit Cycles
Continuous Piecewise Linear Differential Systems
Discontinuous Piecewise Differential Systems
Sistemas lineares por partes
Ciclos limite
Teoria dos sistemas dinâmicos
Country: Países Baixos
Editor: Springer
Citation: Nonlinear Dynamics. Springer, v. 88, p. 157 - 164, 2017.
Rights: fechado
Identifier DOI: 10.1007/s11071-016-3236-9
Address: https://link.springer.com/article/10.1007/s11071-016-3236-9
Date Issue: 2017
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000397829200010.pdf698.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.